# SDR CA140717005

- Difficulty date: November 18, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,722 hours
- Engine: Pwa R2800CA3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Part time: 5,038 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND MULTIPLE CRACKS IN THE WING SKIN, UNDER THE DRAG ANGLE. THE FINDING WAS MADE DURING AN ULTRASONIC INSPECTION OF THE DRAG ANGLE MANDATED BY AD (SEE REFERENCE 1 FOR MORE INFORMATION ON HOW THE AD WAS MANDATED). THE DRAG ANGLE WAS REMOVED AND ADDITIONAL CRACKS WERE FOUND.
